Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convex polygons


Author: Andrew Sobczyk
Journal: Proc. Amer. Math. Soc. 15 (1964), 438-446
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9939-1964-0161221-7
MathSciNet review: 0161221
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. B. Ader, An affine invariant of convex regions, Duke Math. J. 4 (1938), 291-299. MR 1546051
  • [2] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, pp. 23-24, 73, Springer, Berlin, 1934. MR 0344997 (49:9736)
  • [3] S. Banach, Théorie des opérations linéaires, Monogr. Mat. I, Warsaw, 1932.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0161221-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society